# SDR TRBA2009054

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 29,514 hours, 33,057 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH LT ENGINE TQ DROP 20 PERCENT.  ENGINE WAS SHUTDOWN AND LANDED WITH NO FURTHER PROBLEMS.  AWAITING AML PAGE FOR DETAILS.
